Toward the theory of the Dirichlet problem for the Beltrami equations

TitleToward the theory of the Dirichlet problem for the Beltrami equations
Publication TypeJournal Article
Year of Publication2015
AuthorsGutlyanskii, VYa., Ryazanov, VI, Yakubov, E
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published11/2015

The Dirichlet problem for the degenerate Beltrami equations in arbitrary finitely connected domains is studied. In terms of the tangent dilatations, a series of criteria for the existence of regular solutions in arbitrary simply connected domains, as well as pseudoregular and multivalent solutions in arbitrary finitely connected domains without degenerate boundary components, are formulated.

KeywordsBeltrami equations, Dirichlet problem, finitely connected domains, prime ends, pseudoregular and multivalent solutions, regular solutions, simply connected domains
  1. Gutlyanskii V., Ryazanov V., Yakubov E. Ukr. Mat. Visn., 2015, 12, No 1: 27–66 (in Russian).
  2. Bojarski B. Mat. Sbornik, 1957, 43(85), No 4: 451–503 (in Russian); English transl. in Rep. Univ. Jyväskylä, Dept. Math. Stat., 2009, 118: 1–64.
  3. Vekua I. N. Generalized Analytic Functions, London: Pergamon Press, 1962.
  4. Gutlyanskii V., Martio O., Sugawa T., Vuorinen M. Trans. Amer. Math. Soc., 2005, 357: 875–900.
  5. Ryazanov V., Salimov R., Srebro U., Yakubov E. Contemp. Math., 2013, 591: 211–242.
  6. Ryazanov V., Srebro U., Yakubov E. J. Anal. Math., 2005, 96: 117–150.
  7. Gutlyanskii V., Ryazanov V., Srebro U., Yakubov E. The Beltrami Equation: A Geometric Approach, Developments in Mathematics, Vol. 26, New York: Springer, 2012.
  8. Collingwood E. F., Lohwater A. J. The Theory of Cluster Sets, Cambridge Tracts in Math. and Math. Physics, Vol. 56, Cambridge: Cambridge Univ. Press, 1966.
  9. John F., Nirenberg L. Commun. Pure Appl. Math., 1961, 14: 415–426.
  10. Ignat'ev A., Ryazanov V. Ukr. Mat. Visn., 2005, 2, No 3: 395–417 (in Russian); transl. in Ukrainian Math. Bull., 2005, 2, No 3: 403–424.